# SDR LR7A2019101872205

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,300 hours, 23,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T4CLAD0025
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap, Lkheed
- Component part number: 3754568
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5301, FOUND THE RH INBOARD FLAP LOWER SKIN DENTED AT CWS130R, 6" FROM THE TRAILING EDGE. / REPAIRED IAW LOCKHEED SMP583 SRM FIG. 51-140-12.    NR# 1000062306.
